# SDR 2004UALA00649

- Difficulty date: July 8, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 46,516 hours, 13,544 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Restraint
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  SURVIVAL KIT RESTRAINT STRAP WAS DISPLACED FROM ITS CORRECT POSITION AT DOOR LINER AND INTERFERRED WITH GIRT BAR.  IT IS POSSIBLE STRAP CAN BE DISLODGED FROM ITS VELCRO ATTACHMENT ON DOOR LINER.  CORRECT POSITION OF STRAP IS CHECKED BEFORE EVERY FLIGHT BY FLIGHT ATTENDANT.
